# SDR MGMA950138

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF IN YIP DUE TO NR 1 ENGINE STALL.  RAN UP ENGINE WITH NO OTHER INDICATIONS.  TAKEOFF THEN NORMAL.  INSPECTED INLET AND TAILPIPE ON NR 1 ENGINE.  CHECKED BLEED VALVE SCHEDULING.  ALL INDICATIONS NORMAL.  TOTAL TIME:  43248.1 HOURS.  TOTAL CYCLES:  12471.  (X)
